MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMA
Medical Device Problem Codes Activation Failure (3270); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Intraoperative Cardiac Valve Injury (4852)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
Edwards received notification of a pascal in mitral position procedure where two days post index procedure it was discovered that the previously implanted pascal device became detached from the posterior leaflet which was ascertained by post-op surface tte (transthoracic echocardiogram).Seven days post index procedure a reintervention occurred to stabilize the index procedure pascal device.The procedure was completed, two additional pascal devices were implanted, and mr (mitral regurgitation) was reduced from severe to mild.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6, and h11.H6 health effect: impact code: non-serious injury/illness/impairment.H6 type of investigation: labelling review.The complaint for chordae damaged in attempt to capture leaflet and implant dislodged from a single leaflet, single leaflet device attachment (slda) were confirmed based on the information provided.Although challenging imaging due to horizontal heart position was noted, the available information is unable to suggest a likely root cause that contributed to the reported event.Therefore, the most likely cause of this event is indeterminable.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24643945
Report Number2015691-2026-13349
Device Sequence Number13210784
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)260731
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number20000ISMA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/09/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown